See also How to Use section.
Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval.
This medication may interact with many products. Some products include: apraclonidine, atomoxetine, bupropion, carbamazepine, dichlorphenamide, methotrexate, mifepristone, potassium capsules/tablets, pramlintide, tetrabenazine, certain Parkinson's disease drugs (entacapone, levodopa, tolcapone), certain high blood pressure drugs (guanethidine, methyldopa), sulfonamide drugs (including sulfa antibiotics such as sulfamethoxazole), sympathomimetics (such as amphetamine, ephedrine), products that decrease the amount of acid in the urine (such as antacids, sodium bicarbonate, potassium/sodium citrate, acetazolamide).
This medication may increase the risk of bleeding when taken with other drugs that also may cause bleeding. Examples include anti-platelet drugs such as clopidogrel, "blood thinners" such as dabigatran/enoxaparin/warfarin, among others.
Taking other MAO inhibitors with this medication may cause a serious (possibly fatal) drug interaction. Avoid taking other MAO inhibitors (isocarboxazid, linezolid, moclobemide, phenelzine, procarbazine, rasagiline, safinamide, selegiline, tranylcypromine) during treatment with this medication. Most MAO inhibitors should also not be taken for two weeks before and after treatment with this medication. Ask your doctor when to start or stop taking this medication.
Before using this product, report the use of other drugs that may increase the risk of extremely high blood pressure (hypertensive crisis) when combined with this product, including herbal products (such as ephedra/ma huang), nasal decongestants (such as phenylephrine, pseudoephedrine), stimulants (such as amphetamines, ephedrine, epinephrine), diet aids, among others. This product should not be used with any of these medications. Talk to your doctor or pharmacist for more details.
If you are also taking azole antifungal drugs (such as itraconazole, ketoconazole), take this product at least 2 hours after the antifungal drug.
Check all prescription and nonprescription medicine labels carefully since many medications contain pain relievers/fever reducers (aspirin, NSAIDs such as ibuprofen, ketorolac or naproxen). These drugs are similar to salicylate and may increase your risk of side effects if taken together. However, if your doctor has directed you to take low-dose aspirin to prevent heart attack or stroke (usually at dosages of 81-325 milligrams a day), you should continue taking the aspirin unless your doctor instructs you otherwise. Ask your doctor or pharmacist for more details.
Tell your doctor or pharmacist if you are taking other products that cause drowsiness including alcohol, marijuana (cannabis), antihistamines (such as cetirizine, diphenhydramine), drugs for sleep or anxiety (such as alprazolam, diazepam, zolpidem), muscle relaxants, and opioid pain relievers (such as codeine).
Check the labels on all your medicines (such as allergy or cough-and-cold products) because they may contain ingredients that cause drowsiness. Ask your pharmacist about using those products safely.
This medication may interfere with certain laboratory tests, possibly causing false test results. Make sure laboratory personnel and all your doctors know you use this drug.